# SDR ASAA2021061535107

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,806 hours, 11,226 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENGINE ONE, PRIOR TO START LEVER RAISED, WILD EGT FLUCTUATIONS. EGT FLUCTUATED FROM 40C-550C WITHOUT FUEL FLOW (NEVER RAISED START LEVER). GROUNDED - YES. BITE OF EEC #1 SHOWS MESSAGE 77-20861 AND 77-20871 T49.5 S4 & T49.5 S3 EGT SIGNAL IS OUT OF RANGE. FAULT AND CURRENT STATUS TEST. CONFIRMED #1 ENG 49.5 CH. B S3 AND S4 INPUT MONITORING READING ALL DASHES. ACCOMPLISHED #1 ENG EGT CONNECTOR INSPECT AND CLEAN S1 - S4 AND CJ9 AND CJ10 REF B737-800 AMM 77-21-00-140-801. S1 - S4 WITHIN LIMITS AND REPAIR CONFIRMATION B737-800 FIM 77-21 TASKS 803/804 OPS NORMAL. DURING #1 ENGINE START AND IDLE, EGT WITHIN LIMITS WITH NO FLUCTUATION NOTED.
